# SDR SWAA2022031649755

- Difficulty date: September 7, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.540 FLOOR SUPPORT BETWEEN BL.0 AND #2 SEAT TRACK CRACKED AT ATTACH FASTENER. / REMOVED AND REPLACED SUPPORT STRAP I.A.W SRM 51-40-02.
